Limite semi-classique de l'amplitude de diffusion
[Semiclassical limit of the diffusion amplitude]
Journées équations aux dérivées partielles (1988), article no. 11, 9 p.
@article{JEDP_1988____A11_0,
     author = {Robert, Didier and Tamura, H.},
     title = {Limite semi-classique de l'amplitude de diffusion},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {11},
     publisher = {Ecole polytechnique},
     year = {1988},
     mrnumber = {90k:35077},
     language = {fr},
     url = {http://www.numdam.org/item/JEDP_1988____A11_0/}
}
TY  - JOUR
AU  - Robert, Didier
AU  - Tamura, H.
TI  - Limite semi-classique de l'amplitude de diffusion
JO  - Journées équations aux dérivées partielles
PY  - 1988
DA  - 1988///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1988____A11_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=90k:35077
LA  - fr
ID  - JEDP_1988____A11_0
ER  - 
%0 Journal Article
%A Robert, Didier
%A Tamura, H.
%T Limite semi-classique de l'amplitude de diffusion
%J Journées équations aux dérivées partielles
%D 1988
%I Ecole polytechnique
%G fr
%F JEDP_1988____A11_0
Robert, Didier; Tamura, H. Limite semi-classique de l'amplitude de diffusion. Journées équations aux dérivées partielles (1988), article  no. 11, 9 p. http://www.numdam.org/item/JEDP_1988____A11_0/

[Ge - Ma - Ro] C. Gérard - A. Martinez - D. Robert Breit-Wigner formulas for the scattering phase and the total scattering cross sections in the semi-classical limit. Preprint. | Zbl

[Hu] Hunziker The S-matrix in classical mechanics Comm. Math. Phys. 8, 282-299 (1968) | Zbl

[Is-Ki] H. Isozaki - H. Kitada Scattering matrices for two body Schrödinger operators-Papers College Arts Sci. Univ. Tokyo 35 (1985) 81 - 107 | Zbl

[Pr] Yu N Protas Quasiclassical asymptotics of the scattering amplitude for the scattering of a plane wave by inhomogeneities of the medium - Math. USSR Sbornik. Vol. 45 (1983) n° 4 - 487 - 507 | Zbl

[Si] B. Simon Wave operators for Classical Particle Scattering Comm. Math. Phys. 23, 37 - 48 (1971) | MR | Zbl

[Ro-Ta]1 D. Robert - H. Tamura Semi-classical estimates for resolvents and asymptotics for total scattering cross-sections. Ann. I.H.P. Physique Théorique vol. 46 n° 4. 1987. p. 415-442. | Numdam | MR | Zbl

[Ro-Ta]2 D. Robert - H. Tamura Asymptotic behaviour of Scattering Amplitudes in Semi-classical and Low Energy Limits. Preprint Nagoya and Nantes Universities - To appear - | Zbl

[Re-Si] M. Reed - B. Simon Methods of modern mathematical physics III scattering theory. Academic Press 1979 | MR | Zbl

[Ya] K. Yajima The quasi-classical limit of scattering amplitude - L2 - approach for short range potentials. Japan J. Math. 13 (1987) 77-126 | MR | Zbl

[Va] Br Vainberg Quasi classical approximation in stationary scattering problems. Func. Anal. Appl. 11 (1977) | Zbl